# SDR SWIA200110383

- Difficulty date: November 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 89 hours, 62 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 6229815704
- Part serial: G3KY
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF ELP THE AIRCRAFT CONTINUALLY YAWED LEFT AND RIGHT, NO MESSAGES. PERFORMED TEST OF YAW DAMPENERS IAW 22-22-01 AND NOTED FAILURE.  REMOVED AND REPLACED NR 2 FCC CARD IAW 22-12-14.  OPS CHECK GOOD.
